Plz advise me. 8 months before my doctor said i am having hep b +ve test. After that no medication took for next 6 months. But after 6 months i start feeling light pain in right abdomn intermitently every day.Then i took galaxo vaccine one injection and one after one month. Still i am feeling light pain some time more or less. Please advise urgently. Thanking you all
Hi, you will need to check your hepatitis B surface antigen (HBsAg) levels, if it is less than 1 is considered negative and you do not have the hepatitis B infection. Check your anti HBs levels, if they are high it indicates good immunity. Anti Hbs levels above 10 IU/L are considered to be protective. Regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.